Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Simultaneous Estimation of Poisson Means Under Entropy Loss

Malay Ghosh and Ming-Chung Yang
The Annals of Statistics
Vol. 16, No. 1 (Mar., 1988), pp. 278-291
Stable URL: http://www.jstor.org/stable/2241437
Page Count: 14
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Simultaneous Estimation of Poisson Means Under Entropy Loss
Preview not available

Abstract

This paper characterizes admissible linear estimators of multiple Poisson parameters under entropy loss. Estimators dominating some of the standard estimators are given. Further, hierarchical Bayes estimators are generated and conditions under which they dominate the standard estimators are also given. Monte Carlo simulations are undertaken to indicate the extent of the risk dominance.

Page Thumbnails

  • Thumbnail: Page 
278
    278
  • Thumbnail: Page 
279
    279
  • Thumbnail: Page 
280
    280
  • Thumbnail: Page 
281
    281
  • Thumbnail: Page 
282
    282
  • Thumbnail: Page 
283
    283
  • Thumbnail: Page 
284
    284
  • Thumbnail: Page 
285
    285
  • Thumbnail: Page 
286
    286
  • Thumbnail: Page 
287
    287
  • Thumbnail: Page 
288
    288
  • Thumbnail: Page 
289
    289
  • Thumbnail: Page 
290
    290
  • Thumbnail: Page 
291
    291